A Class of Abstract Linear Representations for Convolution Function Algebras over Homogeneous Spaces of Compact Groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2018) A Class of Abstract Linear Representations for Convolution Function Algebras over Homogeneous Spaces of Compact Groups. Canadian Journal of Mathematics, 70 (1). pp. 97-116. ISSN 0008-414X

Abstract

Metadata

Authors/Creators:
Keywords: homogeneous space; linear representation; continuous unitary representation; convolution function algebra; compact group; convolution; involution
Dates:
  • Published: 1 February 2018
  • Published (online): 21 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Mar 2020 15:15
Last Modified: 11 Mar 2020 15:23
Status: Published
Publisher: Canadian Mathematical Society
Identification Number: https://doi.org/10.4153/CJM-2016-043-9
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics